Your browser doesn't support javascript.
loading
Mostrar: 20 | 50 | 100
Resultados 1 - 4 de 4
Filtrar
Mais filtros

Base de dados
Ano de publicação
Tipo de documento
Intervalo de ano de publicação
1.
Acta sci. vet. (Impr.) ; 46(supl): 1-6, 2018. ilus
Artigo em Inglês | VETINDEX | ID: biblio-1457927

Resumo

Background: Hypotension (MAP < 60 mmHg) is the most common complication in anesthetic practice and has been identified in 38% of canine patients undergoing general anesthesia for variety of procedures. Normalization of arterial pressure can usually be achieved by decreases in inhalant anesthetic concentrations, fluid administration, and use of inotropes/ vasopressors in healthy animals (ASA I) or animals with mild systemic disease (ASA anesthetic risk II). The present report shows an ASA II dog with severe hypotensive crisis [mean arterial pressure (MAP) < 50 mmHg] during general anesthesia, in which the procedure was aborted because hypotension was aggravated by dopamine.Case: A 7-year-old male Bull Terrier was anesthetized for magnetic resonance imaging (MRI) of a tumor in the face. After intramuscular acepromazine (0.01 mg/kg) and meperidine (3 mg/kg), anesthesia was induced with intravenous (IV) ketamine (1 mg/kg) and propofol (2.3 mg/kg) and maintained with isoflurane in oxygen. Ten min after induction of anesthesia MAP was 45 mmHg, while end-tidal isoflurane (ETISO) concentration was 0.5%. End-tidal isoflurane was decreased to 0.3% and an IV bolus of Lactated Ringer’s was initiated (15 mL/kg over 10 min), followed by two ephedrine boluses (0.1 mg/kg, IV) administered 5 min apart. MAP remained low (< 50 mmHg) and dopamine constant rate infusion (CRI) was initiated (7.5 μg/kg/min). Ten minutes after dopamine CRI was commenced, MAP was further decreased to 25-22 mmHg. Dopamine CRI was increased to 10 μg/kg/min, but MAP remained < 25 mmHg. Infusion drugs and isoflurane anesthesia were stopped. After the animal was extubated MAP returned 60-70 mmHg.Discussion: Among the drugs used, isoflurane is known for decreasing blood pressure in a dose-related manner because of its vasodilating properties.[...]


Assuntos
Animais , Cães , Dopamina/efeitos adversos , Hipotensão/complicações , Hipotensão/veterinária , Isoflurano , Acepromazina , Anestésicos/efeitos adversos
2.
Acta sci. vet. (Online) ; 46(supl): 1-6, 2018. ilus
Artigo em Inglês | VETINDEX | ID: vti-726514

Resumo

Background: Hypotension (MAP < 60 mmHg) is the most common complication in anesthetic practice and has been identified in 38% of canine patients undergoing general anesthesia for variety of procedures. Normalization of arterial pressure can usually be achieved by decreases in inhalant anesthetic concentrations, fluid administration, and use of inotropes/ vasopressors in healthy animals (ASA I) or animals with mild systemic disease (ASA anesthetic risk II). The present report shows an ASA II dog with severe hypotensive crisis [mean arterial pressure (MAP) < 50 mmHg] during general anesthesia, in which the procedure was aborted because hypotension was aggravated by dopamine.Case: A 7-year-old male Bull Terrier was anesthetized for magnetic resonance imaging (MRI) of a tumor in the face. After intramuscular acepromazine (0.01 mg/kg) and meperidine (3 mg/kg), anesthesia was induced with intravenous (IV) ketamine (1 mg/kg) and propofol (2.3 mg/kg) and maintained with isoflurane in oxygen. Ten min after induction of anesthesia MAP was 45 mmHg, while end-tidal isoflurane (ETISO) concentration was 0.5%. End-tidal isoflurane was decreased to 0.3% and an IV bolus of Lactated Ringers was initiated (15 mL/kg over 10 min), followed by two ephedrine boluses (0.1 mg/kg, IV) administered 5 min apart. MAP remained low (< 50 mmHg) and dopamine constant rate infusion (CRI) was initiated (7.5 μg/kg/min). Ten minutes after dopamine CRI was commenced, MAP was further decreased to 25-22 mmHg. Dopamine CRI was increased to 10 μg/kg/min, but MAP remained < 25 mmHg. Infusion drugs and isoflurane anesthesia were stopped. After the animal was extubated MAP returned 60-70 mmHg.Discussion: Among the drugs used, isoflurane is known for decreasing blood pressure in a dose-related manner because of its vasodilating properties.[...](AU)


Assuntos
Animais , Cães , Hipotensão/complicações , Hipotensão/veterinária , Isoflurano , Dopamina/efeitos adversos , Anestésicos/efeitos adversos , Acepromazina
3.
Acta sci. vet. (Online) ; 45(suppl.1): 1-6, 2017. ilus
Artigo em Inglês | VETINDEX | ID: vti-16984

Resumo

Background: Sick sinus syndrome is characterized by the presence of arrhythmias, including persistent sinus bradycardia, sinus arrest and paroxysmal atrial tachyarrhythmia. It commonly occurs in elderly dogs, especially miniature schnauzers; however, it is also detected in dachshunds and pugs. Reports of clinical signs by animal owners are not always clear and precise, which may result in erroneous interpretations by veterinarians; consequently, the use of inappropriate therapies. The present work aims to describe clinical aspects and findings from tests related to sick sinus syndrome (SSS) and presents the case of a female schnauzer with SSS. Case: A 10-year-old female dog (schnauzer, 8.6 kg) attended the Veterinary Hospital of the FMVZ-UNESP - Botucatu. The owner mentioned convulsive episodes, but a thorough medical history and patient assessment revealed that the dog exhibited episodes of syncope. During the physical examination, cardiac auscultation revealed the heart rate to be 56 beats per minute (bpm), and there was a presence of pauses. Also during cardiac auscultation, a holosystolic heart murmur was verified, with a focus on the mitral and tricuspid valves. The electrocardiogram showed the presence of sinus arrest with escape rhythms, pauses of 10 s and the presence of bradycardia-tachycardia syndrome. A Holter monitor was used to establish the diagnosis of SSS. The patient presented with significant episodes of syncope during outpatient care, and based on the clinical manifestation, drug therapy was initiated. The prescribed medications were aminophylline 20 mg/ kg TID, enalapril maleate 0.5 mg/kg BID, spironolactone 1 mg/kg SID and furosemide 2 mg/kg BID. After the start of treatment, there was a reduction in the frequency of episodes of syncope. Three weeks after diagnosis, a pacemaker device was implanted. Currently, clinical signs are absent. Discussion: Sinus node dysfunction is one of the main reasons for pacemaker implantation. […](AU)


Assuntos
Animais , Cães , Marca-Passo Artificial , Marca-Passo Artificial/veterinária , Síndrome do Nó Sinusal/veterinária , Eletrocardiografia/veterinária , Síncope/veterinária , Arritmias Cardíacas/veterinária
4.
Acta sci. vet. (Impr.) ; 45(suppl.1): 1-6, 2017. ilus
Artigo em Inglês | VETINDEX | ID: biblio-1457769

Resumo

Background: Sick sinus syndrome is characterized by the presence of arrhythmias, including persistent sinus bradycardia, sinus arrest and paroxysmal atrial tachyarrhythmia. It commonly occurs in elderly dogs, especially miniature schnauzers; however, it is also detected in dachshunds and pugs. Reports of clinical signs by animal owners are not always clear and precise, which may result in erroneous interpretations by veterinarians; consequently, the use of inappropriate therapies. The present work aims to describe clinical aspects and findings from tests related to sick sinus syndrome (SSS) and presents the case of a female schnauzer with SSS. Case: A 10-year-old female dog (schnauzer, 8.6 kg) attended the Veterinary Hospital of the FMVZ-UNESP - Botucatu. The owner mentioned convulsive episodes, but a thorough medical history and patient assessment revealed that the dog exhibited episodes of syncope. During the physical examination, cardiac auscultation revealed the heart rate to be 56 beats per minute (bpm), and there was a presence of pauses. Also during cardiac auscultation, a holosystolic heart murmur was verified, with a focus on the mitral and tricuspid valves. The electrocardiogram showed the presence of sinus arrest with escape rhythms, pauses of 10 s and the presence of bradycardia-tachycardia syndrome. A Holter monitor was used to establish the diagnosis of SSS. The patient presented with significant episodes of syncope during outpatient care, and based on the clinical manifestation, drug therapy was initiated. The prescribed medications were aminophylline 20 mg/ kg TID, enalapril maleate 0.5 mg/kg BID, spironolactone 1 mg/kg SID and furosemide 2 mg/kg BID. After the start of treatment, there was a reduction in the frequency of episodes of syncope. Three weeks after diagnosis, a pacemaker device was implanted. Currently, clinical signs are absent. Discussion: Sinus node dysfunction is one of the main reasons for pacemaker implantation. […]


Assuntos
Animais , Cães , Marca-Passo Artificial , Marca-Passo Artificial/veterinária , Síndrome do Nó Sinusal/veterinária , Arritmias Cardíacas/veterinária , Eletrocardiografia/veterinária , Síncope/veterinária
SELEÇÃO DE REFERÊNCIAS
DETALHE DA PESQUISA